Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok so I have acne but I also have red flushing on the T section of my face. Cheeks and forehead. I'm a teen and teens don't usually get rosacea right? Could this be due to an allergic reaction to Benzoyl Peroxide or what? My face does get really dry after I apply the stuff on but I usually moisturize. But the main problem is that my face is really red like I'm blushing all the time. Could someone help me with this problem? Thanks alot

Share this post


Link to post
Share on other sites

It doesn't sound like an allergic reaction, but it could be some irritation. It could also be from sun exposure in that BP sensitises the skin to sun. Use a moisturiser with sunscreen. I'd try that first. If it doesn't work (give it a week or so), then perhaps decrease the amount or frequency of BP use. Trial and error.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×